# SDR 95FDEA01866

- Difficulty date: December 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22928
- System (JASC): 2612 · Fire Detection
- Part: Fire Detectors
- Part number: 1061096125
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENG FIRE WARNING LIGHT ILLUMINATES WHEN POWER WAS REDUCED ON ENG NR 2.  OPS AT IDLE AND LIGHT REMAINS OUT.  LEAK CHECKED ENG AND FOUND NO BLEED AIR LEAKS.  REMOVED AND REPLACED ENG AND FIREWALL FIRE DETECTION ELEMENTS.  RAN ENG FOR 5 MINUTES AT POWER, PLUS TAXI TO AND FROM RUNUP AREA.  NR 2 FIRE WARNING OPS CHECK GOOD.
